# SDR MWEA040027

- Difficulty date: March 19, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,434 hours, 43,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59305036
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERIOR BOTTOM AFT SKIN HAS A SPOT OF CORROSION AT STATION XRS410 AFT SPAR TEE AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER.
